# SDR CALA0200082

- Difficulty date: February 18, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N19636
- Make and model: Boeing 737524
- Aircraft serial: 26340
- Aircraft time: 18,061 hours, 9,300 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER UPPER FORWARD ATTACH FITTING ON CENTER BOX LUG FACE CORRODED AROUND BUSHING FORWARD LUG FACE.  THE BUSHING WAS REMOVED AND AN OVERSIZED BUSHING WAS INSTALLED IAW CMM 55-10-06.
